# SDR SIMA20131029014

- Difficulty date: October 29, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 34,285 hours, 31,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM EXIT DOORS TO AFT OF AIRCRAFT ARE INOPERATIVE.  APPLIED EXTERNAL POWER TO RECHARGE EMERGENCY LIGHT BATTERIES, OPERATIONALLY CHECKED EMERGENCY LIGHTS IAW 145 AMM 33-50-00, OPERATIONS CHECKED GOOD.
